MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE
Model Number BL+A209Y/V803
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 04/23/2024
Type of Reportable Event Death
Event or Problem Description
Patient coded at the end of 3.5hour treatment.Patient became unresponsive while returning blood, no pulse, chest compressions were started along with high flow oxygen until paramedics arrived.Cpr was started and stopped after 25 minutes.Dialysis treatment: 3.5hours 3 times a week, 1.0k, 2.5 ca, 37 bicarb, 140 na.

Brand Name
NIPRO BLOOD TUBING SET W/TP
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key19525369
Report Number1056186-2024-00008
Device Sequence Number15345917
Product Code FJK
UDI-Device Identifier00383790004053
UDI-Public00383790004053
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
Report Date (Section F) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberBL+A209Y/V803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA06/12/2024